# SDR SWIA2019032645659

- Difficulty date: March 26, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 32,215 hours, 20,106 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELEVATOR SPLIT CAUTION MESSAGE ON DESCENT. EMERGENCY DECLARED. (FLT#4196) CLOSED PERFORMED RESET OF ELEVATOR SPLIT CAUTION IAW FIM. MESSAGE CLEARED. CYCLED ELEVATORS COMPLETE CYCLE. NO DEFECTS NOTED.
